# SDR F3LA00008

- Difficulty date: February 16, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Worn
- Location: Pax Door
- Part time: 39,569 hours, 25,707 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION REPORTED R-1 DOOR LOWER GATE WORN AND CORROSION BY DOORSTOP PINS.  MAINTENANCE REPLACED R-1 DOOR LOWER GATE PER SRM 51-40-05 AND 51-40-02, RIGGED DOOR AND PERFORMED FUNCTIONAL CHECK.  (M)
